# SDR ASAA2016112218814

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,084 hours, 11,423 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 2459
- Condition: Failed
- Location: Compensator
- Part time: 14,235 hours, 4,142 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN FUEL TANK FAILS SYSTEM TEST IAW FQIS SYSTEM TEST IAW AMM 28-41-00-730-801.  ACFT GROUNDED. DRAINED NR 2 FUEL AND TAGGED EXTERNAL POWER.  REMOVED AND REPLACED NR 2 COMP PROBE (F15), F1 TANK UNIT AND F8 TANK UNIT IAW AMM 28-41-21-400-801. REMOVED AND REPLACED TANK PROBE NR 2 & 11 IAW AMM 28-41-21-400-801.  REMOVED AND REPLACED PROBES F9 AND F10 IAW AMM 28-41-21-400-801. COMPARISON CHECK OF TANK GOOD IAW AMM 28-41-21-400-801. SUPPLIED ELECTRICAL POWER IAW AMM 24-22-00 & ACCOMP FQIS SYSTEM TEST IAW AMM 28-41-00-730-801. ALL PARAMETERS ARE NORMAL.  ALL PANELS LEAK CHECKED GOOD IAW AMM 28-11-00-400-801.
